# SDR DXTA200500911

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 130 hours, 107 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RED AP PITCH TRIM FAIL LIGHT CAME ON AND AP KICKED OFF.  AIRCRAFT CHECKLIST COMPLETED AND LANDED AS SOON AS PRACTICAL.  ITEM IS UNDER INVESTIGATION.
